Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 102, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 25, 2012, 7:29 PM CDT for Russell County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2012, 7:29 PM CDT (00:29 UTC)
- Expired
- May 25, 2012, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 70.0 mph
County Russell County, KS
The radar
The Grand Island radar (KUEX), 154 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:48 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1736 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 2725 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
707
WUUS53 KICT 260029
SVRICT
KSC167-260115-
/O.NEW.KICT.SV.W.0102.120526T0029Z-120526T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT FRI MAY 25 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSELL...
AND MOVING EAST AT 15 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES UP
TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BUNKER HILL...LURAY...DORRANCE...LUCAS AND WILSON LAKE.
THIS WARNING REPLACES THE TORNADO WARNING PREVIOUSLY IN EFFECT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 176 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3910 9904 3914 9849 3881 9848 3870 9905
TIME...MOT...LOC 0029Z 261DEG 14KT 3890 9878
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70 MPH
$$2 follow-up statements
335
WWUS53 KICT 260050
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT FRI MAY 25 2012
KSC167-260115-
/O.CON.KICT.SV.W.0102.000000T0000Z-120526T0115Z/
RUSSELL KS-
750 PM CDT FRI MAY 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 815 PM CDT...
AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNKER HILL...
AND MOVING EAST AT 15 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES UP TO
THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE TO
SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DORRANCE...LURAY...LUCAS AND WILSON LAKE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 176 AND 205.
A SECOND SEVERE THUNDERSTORM WAS MOVING INTO WESTERN RUSSELL COUNTY
FROM ELLIS COUNTY AND WILL AFFECT GORHAM AND MOTORISTS ALONG
INTERSTATE 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3910 9904 3914 9849 3881 9848 3870 9905
TIME...MOT...LOC 0050Z 253DEG 12KT 3892 9870
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70 MPH
$$392
WWUS53 KICT 260103
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT FRI MAY 25 2012
KSC167-260115-
/O.CON.KICT.SV.W.0102.000000T0000Z-120526T0115Z/
RUSSELL KS-
803 PM CDT FRI MAY 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 815 PM CDT...
AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUNKER HILL...
AND MOVING EAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE DAMAGE...
WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
DORRANCE...LURAY...LUCAS AND WILSON LAKE.
A SECOND SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN ELLIS
COUNTY ABOUT 1 MILE SOUTH OF VICTORIA MOVING NORTHEAST AT 20 MPH.
THIS STORM WILL MOVE INTO SOUTHWESTERN RUSSELL COUNTY AND MAY IMPACT
GORHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3910 9904 3914 9849 3881 9848 3870 9905
TIME...MOT...LOC 0102Z 251DEG 12KT 3895 9866
HAIL...1.50IN
WIND...60 MPH
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:44 PM CDT, 45 minutes earlier.
Area forecast discussion, May 25, 6:44 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 644 PM CDT FRI MAY 25 2012 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN AVIATION FORECAST CONCERN IS THUNDERSTORM POTENTIAL IN THE NEAR TERM. AS OF 2330Z A THUNDERSTORM IS MOVING JUST TO THE NORTH AND WEST OF KRSL. THIS STORM AND OTHERS BEHIND IT WILL IMPACT THE KRSL TAF SITE FOR THE NEXT FEW HOURS. HAVE PUT A VCTS WITH A TEMPO GROUP TO HANDLE THE STORMS OFF AND ON. OUTSIDE OF KRSL THUNDERSTORM CHANCES DROP AND HAVE LEFT THE OTHER TERMINALS DRY. OTHERWISE SOUTHERLY WINDS WILL BE STRONG THROUGH THE REMAINDER OF THE PERIOD SATURDAY. BILLINGS && .PREV DISCUSSION... /ISSUED 244 PM CDT FRI MAY 25 2012/ DISCUSSION... FORECAST CHALLENGE...CONVECTIVE CHANCES/TRENDS THROUGH THE HOLIDAY WEEKEND AND WINDY/WARMTH ON SATURDAY. TONIGHT-SATURDAY THE NORTHWARD MIGRATION OF THE SURFACE WARM FRONT HAS BEEN DIURNALLY SLOWER AND CLOSER TO THE RECENT RUNS OF THE NAM. THE FRONT IS EXPECTED TO BE SITUATED CLOSE TO THE I-70 CORRIDOR NEAR PEAK HEATING WHERE THE LATEST RUC/SPC MESO PROGS SHOW MLCAPE VALUES IN EXCESS OF 4500 J/KG AND STRONG DEEP LAYER SHEAR/VEERING WIND PROFILE. HOWEVER INITIATION OF DEEP CONVECTION WILL HINGE ON DEGREE OF REMAINING CAP STRENGTH IN LIEU OF ENOUGH CONVERGENCE ALONG THE BOUNDARY TO EFFECTIVELY BREAK IT. SO WILL CONTINUE TO SHOW SLIGHT POPS ACROSS PORTIONS OF CENTRAL KANSAS THIS EVENING AND HIGHLIGHT THE CONDITIONAL SEVERE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK. OTHERWISE THE UPPER TROF WILL CONTINUE TO DEVELOP ACROSS THE WESTERN CONUS INTO SATURDAY WITH STOUT SOUTHERLY WINDS AND UNSEASONABLY WARM TEMPERATURES EXPECTED ACROSS THE FORECAST AREA. A PLUME OF TROPICAL MOISTURE EMANATING FROM BUD WAS ALREADY MAKING NORTHWARD PROGRESS ACROSS SOUTHWEST TEXAS THIS AFTERNOON. THE MODELS SHOW THIS PLUME ADVECTING NORTH IN THE FLOW ALOFT ACROSS KANSAS ON SATURDAY. WHILE THE ATMOSPHERE LOOKS CAPPED FOR THE MOST PART WITH FOCI SHUNTED NORTH OR WEST OF THE AREA...SUCH TROPICAL CONNECTIONS ARE ALWAYS CAUSE FOR A SECOND LOOK WITH REGARD TO CONVECTIVE POTENTIAL. THE PROGGED CAP IS WEAKEST ACROSS PORTIONS OF CENTRAL KANSAS...SO WILL KEEP SLIGHT MENTION FOR MAINLY DIURNALLY DRIVEN STORMS IN THESE AREAS LATE SATURDAY. THE AFOREMENTIONED SOUTH WINDS MAY FLIRT WITH ADVISORY CRITERIA ACROSS BARTON/RUSSELL COUNTIES AS WELL...THOUGH FORECAST COLLABORATION SUPPORTED HOLDING OFF FOR NOW ON HEADLINES. SUNDAY-MONDAY THE UPPER TROF IS STILL PROGGED TO LIFT BODILY NORTHEAST ACROSS THE ROCKIES ON SUNDAY AND ACROSS THE NORTHERN PLAINS DURING MONDAY. THIS WILL PUSH THE ASSOCIATED SURFACE DRY-LINE/COLD FRONT EAST ACROSS THE FORECAST AREA BY SUNDAY NIGHT/MONDAY. LITTLE CHANGE TO THE GOING FORECAST WAS NEEDED IN THIS REGARD...WITH THE RELATIVELY BETTER PRECIP/CONVECTIVE CHANCES ACROSS CENTRAL KANSAS ON SUNDAY NIGHT. TUESDAY-FRIDAY THE OUTER PERIODS REMAIN A BIT OF A CHALLENGE WITH REGARD TO PRECIP CHANCES. THE LATEST GFS AND EVEN TO SOME EXTENT ECMWF WOULD GENERALLY SUGGEST DRIER AIR MITIGATING PRECIP CHANCES BEHIND THE FRONTAL PASSAGE ON TUESDAY. THE GFS ALSO SHOWS A STRONGER UPPER TROF DROPPING SOUTHEAST ACROSS THE PLAINS AND MIDWEST BY WEDNESDAY AND THURSDAY. WHILE THE POTENTIAL FOR A PRECARIOUS AND DISTURBED NORTHWEST UPPER FLOW REGIME REMAINS PLAUSIBLE...THE GFS SUGGESTS A MORE DEFINITIVE CHANCE FOR PRECIP ON WEDNESDAY FOLLOWED BY MUCH COOLER TEMPS AND MAINLY DRY WEATHER BY THURSDAY. SINCE CONSENSUS STILL SEEMS TO BE LACKING IN THE OPERATIONAL OR ENSEMBLES OF ANY PARTICULAR MODELS...WILL MAKE LITTLE CHANGE TO THE GOING FORECAST FOR THE MID-WEEK PERIODS AND SHOW A DRY FORECAST FOR THE NEW DAY 7/FRI. DARMOFAL AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU WARM FRONTAL BOUNDARY CONTINUES TO MAKE SLOW PROGRESS NORTHWARD INTO CEN KS AT THIS TIME...WITH SOUTHERLY GUSTY WINDS TO THE SOUTH OF THE BOUNDARY IN THE WARM SECTOR. STILL SEEING SOME MVFR CEILINGS IN AND NEAR THE WARM FRONT ALONG INTERSTATE 70 FROM KSLN TO KRSL. EXPECT THIS AREA OF MVFR CEILINGS TO SLOWLY RISE TO VFR LATER THIS AFTERNOON AS WARM FRONT LIFTS A LITTLE FURTHER NORTH OF I-70 WITH A BETTER MIXED BOUNDARY LAYER IN THE WARM SECTOR. SOME CONCERN ABOUT AN ISOLATED CONVECTIVE CHANCE IN AND NEAR THE KRSL TAF SITE BETWEEN 22Z/FRI AND 02Z/SAT...AS POSITION OF THE TRIPLE POINT /DRY LINE/WARM FRONT INTERSECTION/ WILL BE JUST WEST OF THIS LOCATION. A VERY UNSTABLE AIRMASS IS LOCATED IN THE WARM SECTOR...BUT ALSO THIS AREA REMAINS CAPPED FROM THE WARMER AIR ALOFT MOVING INTO THE AREA. SO CHANCES OF CONVECTION SEEM LIMITED...AS CAPPING INVERSION DOESNT ERODE UNTIL NEAR 00Z. SO WILL NOT MENTION ANY VCTS IN THE KRSL TAF FOR NOW...AS CHANCES SEEMS VERY LIMITED. EXPECT SOME MID LEVEL CLOUD COVER TO OVERSPREAD MOST OF THE AREA THIS EVENING AND OVERNIGHT...BUT EXPECT CEILINGS TO REMAIN VFR. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 92 72 91 / 10 10 10 10 HUTCHINSON 72 94 71 91 / 10 10 10 10 NEWTON 73 93 72 90 / 10 10 10 10 ELDORADO 72 92 71 89 / 10 10 10 10 WINFIELD-KWLD 73 92 72 91 / 10 10 10 10 RUSSELL 70 95 71 91 / 20 20 20 20 GREAT BEND 70 95 71 91 / 20 20 20 20 SALINA 73 95 72 92 / 20 10 10 10 MCPHERSON 73 94 72 91 / 10 10 10 10 COFFEYVILLE 72 92 71 90 / 10 10 10 10 CHANUTE 72 91 70 89 / 10 10 10 10 IOLA 71 91 70 89 / 10 10 10 10 PARSONS-KPPF 72 92 71 90 / 10 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 3:57 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 357 PM CDT FRI MAY 25 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 357 PM CDT FRI MAY 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED SUPERCELL THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS CENTRAL KANSAS. IF STORMS DEVELOP THEY WILL LIKELY BE SEVERE...CAPABLE OF VERY LARGE HAIL TO AROUND 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 75 MPH. TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON SATURDAY AFTERNOON AND EVENING ACROSS CENTRAL KANSAS. A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL WILL BE POSSIBLE. THUNDERSTORM CHANCES ARE THEN EXPECTED TO INCREASE FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY...MAINLY FOR LOCATIONS WEST OF THE KANSAS TURNPIKE. A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS ON MONDAY...AND PERIODICALLY ACROSS THE ENTIRE AREA FROM TUESDAY THROUGH THURSDAY. STRONG STORMS WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ACROSS CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, May 25, 6:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CDT FRI MAY 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TORNADO 4 S GORHAM 38.82N 99.02W
05/25/2012 RUSSELL KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS TORNADO AT THE LOCATION
INDICATED.
&&
VJPLocal storm report, May 25, 7:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT FRI MAY 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FUNNEL CLOUD 1 S RUSSELL 38.87N 98.85W
05/25/2012 RUSSELL KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FUNNEL CLOUD.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:13 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 62 min |
| May 25, 8:31 PM CDT | Tornado Warning | ICT | Russell | 44 min |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 47 min |
| May 25, 9:29 PM CDT | Tornado Warning | ICT | Russell | 46 min |
| May 25, 10:13 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 31 min |
| May 25, 11:08 PM CDT | Tornado Warning | ICT | Russell | 52 min |
| May 25, 11:19 PM CDT | Areal Flood Warning | ICT | Russell | 8 hr |
| May 25, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 8 min |
| May 26, 4:20 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 16 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.